MathSciNet Relay Station
MathSciNet bibliographic data
MR2486594 35R35 (35B35 35B40 35Q35 76D27)
Wu, Junde; Cui, Shangbin Asymptotic behavior of solutions of a free boundary problem modelling the growth of tumors with Stokes equations. Discrete Contin. Dyn. Syst. 24 (2009), no. 2, 625–651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement